# SDR MASA200601385

- Difficulty date: May 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,882 hours, 8,502 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7340 PIT - RUDDER HARDOVER PROTECTION FAIL MESSAGE.  MX DID A ELECTRICAL RESET.  OP'S CHECK GOOD.
